# SDR SIMA20170120002

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 39,736 hours, 36,257 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER ROTATION LG AIR/GND FAIL MSG ON EICAS "TRANSFERRED TO NRWC 645-DFW-03291"-C/A-REFFERENCE NRWC 645-DFW-03291, FOUND LEFT AND RIGHT WOW PROX SWITCH OUT OF ADJUSTMENT. ADJUSTED IAW 32-63-05 AND OPS CHECK GOOD IAW 32-30-00 WITH NO DEFECTS AT THIS TIME.
